Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Doing follicular study. Taking Gestofit. Have vaginal swelling, vomiting. Need for concern

i am TTC for the past one year and i was adviced follicular study this month (i was using siphene 100) and my follicles (2) ruptured around 14th/ 15th day of my cycle after taking HUCOG 5000 (13th day); I am taking Gestofit 400 SR from 13th day. today is 21st day of my cycle and I feel I have vaginal swelling; yesterday i threw up when i was having lunch; is there anything i need to be concerned abt.?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

Following is my reply:

1) It is not possible to have vaginal swelling with the treatment you mentioned. If swelling persists please examined by your gynecologist.

2) Dont worry about vomiting . It has nothing to do with medicines or pregnancy so soon.

I hope I answered your query. I will be available for any follow up query you have.

Dr. Mahesh Koregol
IVF & Infertility Specialist
Answered: Fri, 7 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor